RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 2, Pages 88–94 (Mi dm576)  

The cutwidth and value of the vertex separation of hypergraphs and their König representations

P. A. Golovach


Full text: PDF file (792 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:3, 243–248

Bibliographic databases:
UDC: 519.717
Received: 11.10.1993
Revised: 13.05.1994

Citation: P. A. Golovach, “The cutwidth and value of the vertex separation of hypergraphs and their König representations”, Diskr. Mat., 7:2 (1995), 88–94; Discrete Math. Appl., 5:3 (1995), 243–248

Citation in format AMSBIB
\Bibitem{Gol95}
\by P.~A.~Golovach
\paper The cutwidth and value of the vertex separation of hypergraphs and their K\"onig representations
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 2
\pages 88--94
\mathnet{http://mi.mathnet.ru/dm576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1350422}
\zmath{https://zbmath.org/?q=an:0854.05080}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 3
\pages 243--248


Linking options:
  • http://mi.mathnet.ru/eng/dm576
  • http://mi.mathnet.ru/eng/dm/v7/i2/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:186
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021